# SDR USAA2008112492115

- Difficulty date: November 18, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 51,530 hours, 34,721 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 507945272
- Part serial: 38
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - MAJOR REPAIR - FORWARD ENTRANCE DOOR CRACKED AT INTERIOR SKIN AT NR 7 STOP PIN HOLE ON AFT SIDE OF DOOR.  REPAIRED FORWARD ENTRANCE DOOR INTERIOR SKIN AT NR 7 STOP PIN HOLE IAW US AIRWAYS TYPICAL REPAIR 52-10-16.
